# SDR BAQA200700032

- Difficulty date: September 24, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 6,943 hours, 27,243 cycles
- Engine: Tmeca ARRIEL1E
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 1053040212
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 6,943 hours, 27,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILROTOR GEAR BOX MOUNT FITTING AT TOP OF VERTICAL FIN CRACKED AND TAIL ROTOR GEAR BOX MOUNTING STUD ROSSET FITTING LOOSE.
